MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® FEMORAL RESURFACING HEAD 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® FEMORAL RESURFACING HEAD 46MM; HIP COMPONENT
Model Number 38031046
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Malfunction
Event or Problem Description
Allegedly, patient was revised due to pain; periprosthetic fracture stem; adverse soft tissue reaction to particle debris.Revision (b)(4).Side:r: primary asa: p2 - mild disease not incapacitating.Components not revised: conserve® thin shell ha coated 46mm id 52mm od beaded (b)(4).

Brand Name
CONSERVE® FEMORAL RESURFACING HEAD 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8996413
Report Number3010536692-2019-01033
Device Sequence Number16975125
Product Code KXA
UDI-Device IdentifierM684380310461
UDI-PublicM684380310461
Combination Product (Y/N)N
PMA/510(K) Number
K944752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38031046
Device Catalogue Number38031046
Device Lot Number86366885
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR